# SDR IPXA11166165

- Difficulty date: April 10, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO COMPARTMENT FLOORBOARD NR 132MG IS CRACKED ON LOWER SKIN IN 3  PLACES.  ACCOMPLISHED REPAIRS ON FWD CARGO FLOORBOARD NR 132MG IAW EO A300-5320-38221-B PARA. 6A AND EO A300-5320-38334-A PARA.6A.
